Maximal subgroups of free idempotent generated semigroups over the full linear monoid

Igor Dolinka, Robert D. Gray

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)
4 Downloads (Pure)

Abstract

We show that the rank $ r$ component of the free idempotent generated semigroup of the biordered set of the full linear semigroup full of $ n \times n$ matrices over a division ring $ Q$ has maximal subgroup isomorphic to the general linear group $ GL_r(Q)$, where $ n$ and $ r$ are positive integers with $ r < n/3$.
Original languageEnglish
Pages (from-to)419-455
JournalTransactions of the American Mathematical Society
Volume366
Early online date24 Jul 2013
DOIs
Publication statusPublished - Jan 2014

Cite this